# SDR MASA2011102463899

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 36,607 hours, 27,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING INOP.  RE-SECURED CONNECTOR.
